Forum

Continuing relapse

Hi all, I was put on steroids 4 weeks ago as I started showing signs on a relapse, initially, it was thought i had tendonitis in my feet, but within a few days it had spread up my legs and also my hips, hands and forearms. I was put on steroids for 5 days (which make me feel like crap anyway) on day 6 I had my Tysabri infusion. I then had several days of flu like symptoms (i suffer the follow day after infusion) so throw steroids into the mic=x and im not suprised. That was 3 weeks ago and my legs and feet seem worse than ever, My left leg is worse than my right but that has always been the case. It feels like I have a giant weight attached to my foot. I seem to have real weakness in them. It does subside at times but then I am left with sever cramping and stiffness. I am having to walk with 2 crutches and have had a few falls when out. The nost recent was because I had to concentrate on moving my legs…left/right etc and when I looked up and stopped concentating, legs went and I wnet over. Legs are constantly buzzing and keep going weak. I was out at the supermarket the other day and had to use a motorised trolly thing. Im 32. My confidence is shattered now and I cant face going out on my own if at all. My hands and arms are still cramping and going stiff. I am waiting for a call back from my MS nurse who has been away and my GP is away on holiday and the other one at the surgery is naff to say the least. I am really worried that this relapse has left me with permenant damage or i could be going onto SPMS. Nurse has already contacted wheelchair services. Dont really know what I’m asking or expecting in replies but just needed to post how I was feeling and read replies. Thanks in advance Steve